MathSciNet Relay Station
MathSciNet bibliographic data
MR1834473 (2002f:47145) 47J25 (47H06 65J15)
Moore, C.; Nnoli, B. V. C. Iterative solution of nonlinear equations involving set-valued uniformly accretive operators. Comput. Math. Appl. 42 (2001), no. 1-2, 131–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement